MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H74939352050
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.An opticross hd was advanced for an ultrasound examination of the target lesion.During the procedure, the first one snapped when attempting to use the second.There was no patient complications reported.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the complaint device was not received at the complaint investigation site (cis) for analysis.Device history record (dhr) review: it was confirmed that this device met manufacturing specifications before distribution and there were no manufacturing deviations that could have contributed to the reported event.Conclusion: this investigation has been assigned a conclusion code of cause not established following a review of the reported event details, available information, and product record review.In this case the device was not returned for product analysis therefore limiting the identification of a most probable cause of the reported event.Improper handling, device manipulation or not following the correct instructions during the procedure, could be contributing factors to the reported issue.However, there is no additional detail pertinent to the event.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross hd was advanced for an ultrasound examination of the target lesion.During the procedure, the first one snapped when attempting to use the second.There was no patient complications reported.It was further reported that the catheter broke prior to being inserted into the body, and the procedure was completed using a different opticross catheter.

Brand Name
OPTICROSS? HD
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24366175
Report Number2124215-2026-08812
Device Sequence Number17488060
Product Code OBJ
UDI-Device Identifier00191506035419
UDI-Public(01)00191506035419(17)261002(10)37610421
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model NumberH74939352050
Device Catalogue NumberH74939352050
Device Lot Number0037610421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/16/2026
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown